Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 37, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jul 2, 2014, 3:47 PM EDT. It took effect at Jul 2, 2014, 4:00 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2014, 3:47 PM EDT (19:47 UTC)
- In effect from
- Jul 2, 2014, 4:00 PM EDT
- Expired
- Jul 3, 2014, 2:00 PM EDT
- In force
- 22 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
741 WHUS72 KMLB 021947 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 347 PM EDT WED JUL 2 2014 AMZ555-022100- /O.CAN.KMLB.SC.Y.0036.000000T0000Z-140703T0700Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 347 PM EDT WED JUL 2 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION FOR WESTERLY WINDS OF 15 TO 20 KNOTS AND SEAS OF UP TO 6 FEET. $$ AMZ550-552-575-030600- /O.NEW.KMLB.SC.Y.0037.140702T2000Z-140703T0600Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 347 PM EDT WED JUL 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT THURSDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WITH SEAS RANGING FROM 6 TO 8 FEET NEAR SHORE AND SOUTH...INCREASING TO 9 TO 11 FEET WELL OFFSHORE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-030600- /O.NEW.KMLB.SC.Y.0037.140702T2000Z-140703T1900Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 347 PM EDT WED JUL 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EDT THURSDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS NEAR 20 KNOTS WITH SEAS UP TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-030600- /O.NEW.KMLB.SC.Y.0037.140703T0600Z-140703T1900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 347 PM EDT WED JUL 2 2014 ...SMALL CRAFT ADVISORY WILL GO INTO EFFECT FROM 2 AM TO 3 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH WILL BE IN EFFECT FROM 2 AM TO 3 PM EDT THURSDAY. * WINDS AND SEAS...LATER TONIGHT...WEST WINDS 20 TO 25 KNOTS. SEAS 9 TO 12 FEET DECREASING TO AROUND 7 FEET BY EARLY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
1 follow-up statement
999 WHUS72 KMLB 030347 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1147 PM EDT WED JUL 2 2014 AMZ550-552-575-030500- /O.CAN.KMLB.SC.Y.0037.000000T0000Z-140703T0600Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1147 PM EDT WED JUL 2 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ572-031800- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-140703T1800Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1147 PM EDT WED JUL 2 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THURSDAY... * WINDS AND SEAS...WEST WINDS NEAR 20 KNOTS WITH SEAS UP TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-031800- /O.EXT.KMLB.SC.Y.0037.140703T0400Z-140703T1800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 1147 PM EDT WED JUL 2 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THURSDAY... * WINDS AND SEAS...WEST WINDS 20 KNOTS. SEAS 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jul 2, 2:52 PM EDT, 55 minutes earlier.
Area forecast discussion, Jul 2, 2:52 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
252 PM EDT WED JUL 2 2014
.DISCUSSION...
...TROPICAL STORM ARTHUR OFFSHORE NORTHEAST VOLUSIA COUNTY MOVING
NORTHWARD AND STRENGTHENING...
...STRONGEST WINDS TO REMAIN OFFSHORE...
...LOCALLY HEAVY RAIN POSSIBLE IN SQUALLS MAINLY NEAR THE COAST...
...DANGEROUS SURF BUILDING AT THE BEACHES...
CURRENT-TONIGHT...
AS OF 2 PM...T.S. ARTHUR WAS LOCATED ABOUT 110 MILES EAST NORTHEAST
OF CAPE CANAVERAL AND WAS MOVING TO THE NORTH AT AROUND 7 MPH.
ARTHUR IS FORECAST TO CLEAR OF THE COASTAL WATERS TONIGHT BUT WILL
BE REMINDED BY FAST WEST TO EAST MOVING RAIN SHOWERS OVERNIGHT
WITH ISOLATED THUNDERSTORMS POSSIBLE DURING THE EVENING. THE
REMANENT TROUGHING TO THE SOUTHWEST LEFT BY ARTHUR WILL RESULT IN
SOUTHWEST WINDS AROUND 10 MPH MOST OF THE NIGHT. PRECIPITATION
TYPE SHOULD WIND DOWN FROM CHANCE OF STORMS TO ISOLATED SHOWERS
AFTER MIDNIGHT. DEW POINTS AND AIR TEMPERATURES IN THE MID 70S
WILL MAKE FOR A MUGGY NIGHT.
THU-THU NIGHT...TROPICAL CYCLONE ARTHUR WELL NORTHEAST OF EAST
CENTRAL FLORIDA AND IS FORECAST TO IMPACT THE NORTHEAST GEORGIA
SOUTH AND NORTH CAROLINA. THE TRAILING TROUGHING STRETCHING FROM THE
STORM SOUTHWEST INTO THE NORTHEAST GULF OF MEXICO WILL MAINTAIN THE
MOIST LOW LEVEL FLOW. MODEL CHANCE POP...30 SOUTH WHERE MOISTURE IS
A LITTLE LESS TO 50 NORTH WHERE MOISTURE LEVELS ARE HIGHER AND
HIGHER LOW LEVEL CONVERGENCE BETWEEN THE TROUGHING OVER THE NORTH
FLORIDA AND HIGH PRESSURE RIDGING EAST TO WEST ACROSS SOUTH AND
CENTRAL FLORIDA.
THE SOUTHWEST FLOW SHOULD HINDER OR NEGATE ANY SEA BREEZE
FORMATION SEBASTIAN INLET NORTH AND ONLY A LITTLE BETTER CHANCE OF
A SEA BREEZE TO THE SOUTH.
SOUTHWEST WIND FLOW IS USUALLY A WARMER/HOTTER TEMPERATURE REGIME.
NO EXCEPTION WITH HIGHS IN THE LOW AND MID 90S.
PREVIOUS EXTENDED ZONES DISCUSSION
FRI...LATEST NHC GUIDANCE HAS ARTHUR EAST OF THE GEORGIA
COASTLINE REACHING HURRICANE STRENGTH BY THURSDAY MORNING AND
MOVING NORTHEAST AWAY FROM THE REGION. LOW LEVEL WEST-SOUTHWEST
FLOW LEFT IN THE WAKE OF ARTHUR WILL GRADUALLY WEAKEN THROUGH LATE
WEEK. THE OFFSHORE FLOW LOOKS TO REMAIN STRONG ENOUGH TO PREVENT
THE EAST COAST SEA BREEZE FROM DEVELOPING THURSDAY WITH SCATTERED
AFTERNOON SHOWERS AND STORMS MOVING WEST TO EAST ACROSS THE REGION
AND OFFSHORE. LACK OF EAST COAST SEA BREEZE DEVELOPMENT SHOULD
ALSO KEEP TEMPS ABOVE NORMAL ESPECIALLY AT THE COAST. HAVE
THEREFORE LEANED TOWARD THE WARMER GFS MOS GUIDANCE AND WENT WITH
HIGHS IN THE MID 90S OVER MUCH OF THE REGION.
FOR THE FOURTH...OFFSHORE FLOW LOOKS TO WEAKEN ENOUGH FOR EAST COAST
SEA BREEZE TO DEVELOP BUT MAY STILL BE DELAYED...ESPECIALLY NORTH OF
THE CAPE. STILL LOOKS TO BE A HOT DAY WITH HIGHS IN THE LOW 90S
ALONG THE COAST AND MID 90S INTERIOR. GFS CONTINUES TO BRING DRIER
AIR INTO OKEECHOBEE COUNTY AND THE TREASURE COAST WHICH MAY LIMIT
COVERAGE ACROSS THIS REGION. HOWEVER FOR NOW WILL KEEP POPS IN THE
"CHANCE" RANGE WITH 30 PERCENT ACROSS THE TREASURE COAST AND 40-50
PERCENT FARTHER NORTH AND INLAND. SHOWERS AND STORMS WILL INCREASE
IN COVERAGE WITH BOUNDARY INTERACTIONS ACROSS THE INTERIOR AND NEAR
THE VOLUSIA/NRN BREVARD COAST THROUGH MID TO LATE AFTERNOON.
CONVECTION EXPECTED TO DECREASE INTO THE EVENING BUT A FEW LINGERING
SHOWERS AND STORMS WILL BE POSSIBLE ACROSS THE AREA THROUGH LATE
EVENING.
SAT-TUE...LOW PRESSURE TROUGH ALONG THE SOUTHEAST COAST WEAKENS WITH
SUBTROPICAL HIGH PRESSURE RIDGE BUILDING BACK NORTH AND ACROSS THE
REGION THIS WEEKEND INTO EARLY NEXT WEEK. MODEL GUIDANCE KEEPS
SUFFICIENT MOISTURE OVER THE AREA TO KEEP SCATTERED AFTERNOON
SHOWERS AND STORMS IN THE FORECAST EACH DAY WITH GREATEST COVERAGE
EXPECTED ACROSS THE INTERIOR WHERE SEA BREEZE/OUTFLOW BOUNDARY
COLLISIONS ARE MORE LIKELY. TEMPS TO REMAIN NEAR TO ABOVE NORMAL
THROUGH THE PERIOD WITH HIGHS RANGING FROM 90 TO LOW 90S ALONG THE
COAST AND LOW-MID 90S INLAND.
&&
.AVIATION...
FAST MOVING SHOWERS ROTATING NORTH TO SOUTH OVER EAST CENTRAL
FLORIDA TOO SHORT FOR MORE THAN AN HOUR TEMPO GROUP. MOIST LOW LEVEL
SOUTHWEST FLOW USUALLY A GOOD SET UP FOR STRATUS.
&&
.MARINE...
CURRENT-WED NIGHT...NOAA BUOY 009...20NM EAST OF CAPE CANAVERAL
WAS RECORDING NORTHWEST WINDS 19 TO 23 KNOTS AND 6 FOOT SEAS.
BUOY 010 AT 120NM OF NEW SMYRNA BEACH WAS RECORDING SOUTH WINDS
35 TO 47 KNOTS AND SEAS TO 15 FEET. THE TWO SCRIPPS BUOYS LOCATED AT
4 AND 6NM EAST AND NORTHEAST OF PORT CANAVERAL/FORT PIERCE INLET
WERE STILL RECORDING 3 FOOT SEAS.
PLAN TO DROP THE T.S. WARNING EVERYWHERE EXCEPT THE OFFSHORE VOLUSIA
COUNTY...FLAGLER BEACH TO THE VOLUSIA BREVARD LINE...FOR THE
AFTERNOON MARINE FORECAST PACKAGE. THE TWO OFFSHORE ZONES FROM THE
VOLUSIA BREVARD LINE TO JUPITER INLET AND THE NEARSHORE ZONE FROM
THE VOLUSIA BREVARD LINE TO SEBASTIAN INLET WILL LIKE BE A SMALL
CRAFT ADVISORY. TAPERING BACK THE NEARSHORE SEBASTIAN INLET TO
JUPITER INLET MARINE ZONE SMALL CRAFT ADVISORY TO A SMALL CRAFT
EXERCISE CAUTION HEADLINE AS THE SOUTHWEST PRESSURE GRADIENT
CONTINUES TO WEAKEN.
THU-THU NIGHT...THE SOUTHWEST FLOW PERSISTS FOR AT LEAST THIS 24
HOUR PERIOD WITH THE STRONGER WINDS OVER THE NORTHERN WATERS WHERE
THE SOUTHWEST PRESSURE BETWEEN THE TROUGHING OVER NORTH FLORIDA AND
HIGH PRESSURE RIDGING EAST TO WEST OVER CENTRAL AND SOUTH FLORIDA IS
WEAKER.
FRI-FRI NIGHT...WINDS AND SEAS WILL CONTINUE TO DECREASE INTO FRIDAY
WITH SEAS 4 FEET OR LESS AND WINDS OUT OF THE S/SW AROUND 5-10
KNOTS.
PREVIOUS EXTENDED MARINE DISCUSSION
SAT-SUN...HIGH PRESSURE RIDGE WILL BUILD BACK NORTH ACROSS THE
REGION INTO THE WEEKEND WITH FAVORABLE BOATING CONDITIONS EXPECTED
OVER THE WATERS. WINDS OUT OF THE S/SE DURING THE DAY AND THEN
VEERING TO THE S/SW AT NIGHT WITH SPEEDS AROUND 10 KNOTS OR LESS.
SEAS WILL RANGE FROM 1-2 FEET NEARSHORE AND 2-3 FEET OFFSHORE.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 96 76 94 / 50 50 20 40
MCO 76 95 76 95 / 40 40 20 40
MLB 77 92 76 91 / 40 40 20 40
VRB 76 92 74 91 / 30 40 10 30
LEE 75 96 75 96 / 30 50 20 30
SFB 76 96 77 95 / 40 50 20 40
ORL 76 96 76 95 / 40 40 20 40
FPR 75 93 73 91 / 30 30 10 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 3 PM EDT THURSDAY FOR WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 2 AM TO 3 PM EDT THURSDAY FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE.
TROPICAL STORM WARNING FOR WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE.
&&
IMPACT WX/TROPICAL...CRISTALDI
PUBLIC SERVICE...CARTWRIGHT
FORECASTS...WIMMERHazardous weather outlook, Jul 2, 12:20 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1220 PM EDT WED JUL 2 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-030000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1220 PM EDT WED JUL 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... THE CENTER OF TROPICAL STORM ARTHUR IS FORECAST TO MOVE NORTH TO NORTHEAST AND WELL AWAY FROM THE VOLUSIA COUNTY COAST LATER THIS AFTERNOON AND EVENING. RAIN BANDS WILL MOVE ONSHORE ALONG THE VOLUSIA AND BREVARD COUNTY COASTS INTO MID DAY BRINGING THE CHANCE FOR LOCALLY HEAVY RAINFALL. ADDITIONAL SHOWERS AND LIGHTNING STORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REMAINDER OF EAST CENTRAL FLORIDA WITH SOME AREAS SEEING HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES. GUSTY WINDS TO 30 TO 40 MPH WILL OCCUR WITH SHOWERS...AND STRONGER WINDS MAY DEVELOP WITH ANY STRONG THUNDERSTORMS THAT DEVELOP LATER TODAY. GUSTS UP TO 40 TO 50 MPH AND FREQUENT LIGHTNING MAY OCCUR WITH THE STRONGEST STORMS. .FLOOD IMPACT... LOCALLY HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE ASSOCIATED WITH TROPICAL RAIN BANDS MOVING ONSHORE ACROSS COASTAL VOLUSIA AND BREVARD COUNTIES. ALSO...TROPICAL RAIN BANDS WITH THUNDERSTORMS MAY DEVELOP ACROSS EAST CENTRAL FLORIDA WITH DAYTIME HEATING WITH THE THREAT OF HEAVY RAINFALL AMOUNTS OF TWO TO THREE INCHES. MINOR FLOODING MAY OCCUR WHERE HEAVY RAIN OCCUR TODAY. .RIP CURRENT IMPACT... MODERATE TO LARGE SWELLS IMPACTING THE BEACHES WILL BRING A MODERATE RISK OF RIP CURRENTS. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING CAUGHT IN RIP CURRENTS. ASK LIFEGUARDS ABOUT OCEAN HAZARDS WHEN YOU ARRIVE AT THE BEACH. .MARINE THUNDERSTORM GUST IMPACT... TROPICAL RAIN BANDS AND THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS IN EXCESS OF 40 KNOTS. .WATERSPOUT IMPACT... TROPICAL STORM ARTHUR WILL CONTRIBUTE TO THE RISK OF ISOLATED WATERSPOUTS ACROSS THE ATLANTIC WATERS WELL OFFSHORE NORTH OF SEBASTIAN INLET. .WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FROM SEBASTIAN INLET TO JUPITER INLET TO 20 NAUTICAL MILES TODAY. THE REMAINDER OF THE EAST CENTRAL FLORIDA ATLANTIC WATERS CONTINUES UNDER A TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HIGHER SEAS WILL LINGER ACROSS THE NORTHERN ATLANTIC WATERS ON THURSDAY MORNING WHERE SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED FOR THE OFFSHORE WATERS. SOUTHWEST WINDS INTO LATE WEEK WILL KEEP THE CHANCE FOR SCATTERED STORMS ACROSS MUCH OF EAST CENTRAL FLORIDA INTO THE FIRST PART OF THE HOLIDAY WEEKEND. DEVELOPING SOUTHEAST FLOW LATE IN THE WEEKEND AND EARLY NEXT WEEK WILL FOCUS HIGHER STORM CHANCES ACROSS THE INTERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. VOLKMER/CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 5:04 AM EDT | Small Craft Advisory | MLB | 11 hr | |
| Jul 2, 5:07 PM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 53 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.